We study repeated zero-sum games where one of the players pays a certain cost each time he changes his action. We derive the properties of the value and optimal strategies as a function of the ratio between the switching costs and the stage payoffs. In particular, the strategies exhibit a robustness property and typically do not change with a small perturbation of this ratio. Our analysis extends partially to the case where the players are limited to simpler strategies that are history independent―namely, static strategies. In this case, we also characterize the (minimax) value and the strategies for obtaining it.

The Regularity of the Value Function of Repeated Games with Switching Costs / Tsodikovich, Yevgeny; Venel, Xavier Mathieu Raymond; Zseleva, Anna. - In: MATHEMATICS OF OPERATIONS RESEARCH. - ISSN 0364-765X. - 48:4(2023), pp. 1899-1905. [10.1287/moor.2022.1325]

The Regularity of the Value Function of Repeated Games with Switching Costs

Venel, Xavier;
2023

Abstract

We study repeated zero-sum games where one of the players pays a certain cost each time he changes his action. We derive the properties of the value and optimal strategies as a function of the ratio between the switching costs and the stage payoffs. In particular, the strategies exhibit a robustness property and typically do not change with a small perturbation of this ratio. Our analysis extends partially to the case where the players are limited to simpler strategies that are history independent―namely, static strategies. In this case, we also characterize the (minimax) value and the strategies for obtaining it.
2023
switching costs, repeated games, stochastic games, zero-sum games
The Regularity of the Value Function of Repeated Games with Switching Costs / Tsodikovich, Yevgeny; Venel, Xavier Mathieu Raymond; Zseleva, Anna. - In: MATHEMATICS OF OPERATIONS RESEARCH. - ISSN 0364-765X. - 48:4(2023), pp. 1899-1905. [10.1287/moor.2022.1325]
File in questo prodotto:
File Dimensione Formato  
moor.2022.1325.pdf

Solo gestori archivio

Tipologia: Versione dell'editore
Licenza: Tutti i diritti riservati
Dimensione 548.01 kB
Formato Adobe PDF
548.01 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11385/222898
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact